Alert archive / Wisconsin / Flash Flood Warnings in 2025
Flash Flood Warning 4, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jul 3, 2025, 11:04 PM CDT for Clark County, Jackson County, Wisconsin. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2025, 11:04 PM CDT (04:04 UTC)
- Expired
- Jul 4, 2025, 3:43 AM CDT
- In force
- 5 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, WI, Jackson County, WI
The radar
The La Crosse radar (KARX), 77 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:50 AM CDT | FLASH FLOOD | 4 S Alma Center, WI | Water flowing over County Road F between Black River Falls and Alma Center. Potential washout of roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 166 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.1 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1504 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
578
WGUS53 KARX 040404
FFWARX
WIC019-053-040700-
/O.NEW.KARX.FF.W.0004.250704T0404Z-250704T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
1104 PM CDT Thu Jul 3 2025
The National Weather Service in La Crosse has issued a
* Flash Flood Warning for...
Clark County in central Wisconsin...
Jackson County in west central Wisconsin...
* Until 200 AM CDT.
* At 1104 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 3 inches of rain have
fallen. Additional rainfall amounts up to 3 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Black River Falls, Neillsville, Thorp, Loyal, Greenwood, Price,
Millston, Hatfield, Shortville, Humbird, Franklin, York, Lynn,
Longwood, Reseburg, Irving, Northfield, Merrillan, Willard and
Alma Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4416 9089 4420 9115 4460 9117 4460 9092
4503 9092 4477 9032 4416 9031
FLASH FLOOD...RADAR INDICATED
$$
Ferguson4 follow-up statements
553
WGUS73 KARX 040545
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
1245 AM CDT Fri Jul 4 2025
WIC019-040555-
/O.CAN.KARX.FF.W.0004.000000T0000Z-250704T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clark WI-
1245 AM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CLARK COUNTY...
Flooding is no longer expected to pose a threat in Clark County.
Please continue to heed remaining road closures.
&&
LAT...LON 4460 9092 4451 9092 4451 9080 4442 9080
4442 9032 4416 9031 4416 9089 4420 9115
4460 9117
$$
WIC053-040700-
/O.CON.KARX.FF.W.0004.000000T0000Z-250704T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson WI-
1245 AM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 2 AM CDT EARLY THIS
MORNING FOR JACKSON COUNTY...
At 1245 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 5 inches of rain
have fallen. Additional rainfall amounts up to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Black River Falls, Price, Millston, Hatfield, Franklin, York,
Irving, Northfield, Merrillan, Alma Center, Levis, Taylor, Hixton,
City Point, Sand Pillow, The Majestic Pines Casino, Vaudreuil,
Lake Wazee, Castle Mound and Perry Creek Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4460 9092 4451 9092 4451 9080 4442 9080
4442 9032 4416 9031 4416 9089 4420 9115
4460 9117
FLASH FLOOD...RADAR INDICATED
$$
Ferguson894
WGUS53 KARX 040627
FFWARX
WIC053-040900-
/O.EXT.KARX.FF.W.0004.000000T0000Z-250704T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service La Crosse WI
127 AM CDT Fri Jul 4 2025
The National Weather Service in La Crosse has extended the
* Flash Flood Warning for...
Jackson County in west central Wisconsin...
* Until 400 AM CDT.
* At 127 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 5 inches of
rain have fallen. Additional rainfall amounts up to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Black River Falls, Price, Millston, Hatfield, Franklin, York,
Irving, Northfield, Merrillan, Alma Center, Levis, Taylor, Hixton,
City Point, Sand Pillow, The Majestic Pines Casino, Vaudreuil,
Lake Wazee, Castle Mound and Perry Creek Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4460 9092 4451 9092 4451 9080 4442 9080
4442 9032 4416 9031 4416 9089 4420 9115
4460 9117
FLASH FLOOD...RADAR INDICATED
$$
Ferguson335
WGUS73 KARX 040649
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
149 AM CDT Fri Jul 4 2025
WIC053-040900-
/O.CON.KARX.FF.W.0004.000000T0000Z-250704T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson WI-
149 AM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS
MORNING FOR JACKSON COUNTY...
At 149 AM CDT, local law enforcement reported flash flooding over
County Road F between Black River Falls and Alma Center. Between 1
and 5 inches of rain have fallen. Additional rainfall amounts up to
1 inch are possible in the warned area. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Black River Falls, Price, Millston, Hatfield, Franklin, York,
Irving, Northfield, Merrillan, Alma Center, Levis, Taylor, Hixton,
City Point, Sand Pillow, The Majestic Pines Casino, Vaudreuil,
Lake Wazee, Castle Mound and Perry Creek Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4460 9092 4451 9092 4451 9080 4442 9080
4442 9032 4416 9031 4416 9089 4420 9115
4460 9117
FLASH FLOOD...OBSERVED
$$
Ferguson451
WGUS73 KARX 040843
FFSARX
Flash Flood Statement
National Weather Service La Crosse WI
343 AM CDT Fri Jul 4 2025
WIC053-040853-
/O.CAN.KARX.FF.W.0004.000000T0000Z-250704T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Jackson WI-
343 AM CDT Fri Jul 4 2025
...FLASH FLOOD WARNING FOR NORTHWESTERN JACKSON COUNTY HAS BEEN
REPLACED WITH A FLOOD WARNING...
While heavy rainfall has ended across Jackson County, some roads
remain flooded due to runoff from earlier thunderstorms. Therefore,
the Flash Flood Warning has been converted to a Flood Warning.
&&
LAT...LON 4442 9083 4438 9079 4428 9080 4425 9089
4429 9115 4453 9117 4456 9117 4460 9117
4460 9116 4456 9104 4451 9094 4446 9087
$$
FergusonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 3, 7:07 PM CDT, 3 hours 57 minutes earlier. Its key messages:
- Scattered storms expected to spark in a northwest-southeast orientation along a sfc front/mcv interaction early this evening, continuing into the overnight. Currently favored for western WI. Strong, isolated severe threat in the evening.
- 4th Of July Weekend: hot, steamy start...cooler, less humid end. Bulk of rain chances Sat aft/night (60-80%). Locally heavy rain likely. A few stronger storms possible, severe risk low at this time.
Area forecast discussion, Jul 3, 7:07 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 707 PM CDT Thu Jul 3 2025 .KEY MESSAGES... - Scattered storms expected to spark in a northwest-southeast orientation along a sfc front/mcv interaction early this evening, continuing into the overnight. Currently favored for western WI. Strong, isolated severe threat in the evening. - 4th Of July Weekend: hot, steamy start...cooler, less humid end. Bulk of rain chances Sat aft/night (60-80%). Locally heavy rain likely. A few stronger storms possible, severe risk low at this time. && .DISCUSSION... Issued at 135 PM CDT Thu Jul 3 2025 > Late Afternoon/Tonight: scattered convection expected - a few strong storms, isolated severe possible A northwest-southeast running sfc boundary (clearly evidenced in current vsby satellite imagery) is set to hover across parts of central MN/WI late this afternoon/night. Weakly frontogenetic but a broad push of 20 kts of 850 mb moisture impinge into it by 00z this evening. SBCAPES of 2K+ J/kg in the HRRR/RAP overlap this weak lift, but in an uncapped atmosphere. Scattered storms should develop along this boundary, as early as late afternoon although most CAMS models favor around 00z. Quick upscale growth could occur given the instability but meager deep shear of 20-25 kts won't provide much support to sustained updrafts. Could be more pulsy in nature, throwing out outflows that will interact and spark further convection. However, DCAPES in RAP of 1000+ J/kg are supportive of strong downdrafts, further evidenced by inverted V soundings. Expect a few strong storms with the potential for isolated severe. Damaging wind gusts would be the primary concern. Moving into mid/late evening, an MCV moving out of the northern plains will be shifting across WI, interacting with the boundary and any preexisting convection. Could/would see more areal coverage in showers/storms, and with a slight uptick in shear and persisting instability a loft, a continue strong to isolated severe storm risk. Large hail could come into play here with low level inversion providing a deterrent to strong/damaging wind gusts. > 4th Of July Holiday Weekend -OVERVIEW: an upper level ridge currently sits over the plains this morning and will shift east to across the upper mississippi river valley by Friday afternoon. Warmer, more moist air continues to pool northward under the ridge with increasing southerly/southwest flow. Steam day Friday. The ridge will continue to move east moving into the weekend, getting a shove from a shortwave trough spinning northeast out of the southern rockies. While the bulk of the upper level energy/lift may hold north of the local forecast area, an accompanying cold front is set to sweep west to east Sat afternoon/night, likely in northeast-southwest running orientation. Fgen with boundary is somewhat weak with saggy pressure gradient, southwest winds just ahead of the front, and no strong cold air advection signals post it. Still, with an unstable airmass to work on, its plenty of lift for shower/storm production. The front looks to become more parallel to the upper level flow as it sags southward early Sun morning while the parent shortwave and sfc low slip over the great lakes. Rain chances likely to linger into Sun morning as a result, but mostly for southwest/central WI. Cooler and less humid air will drop in Sunday post the front. - TEMPS: highs still on track to top out around 90 (plus/minus a couple degrees) Friday. Coupled with dewpoints around 70 results in peak heat indices from the mid 90s to near 100 Friday afternoon. Not quite hot enough for a heat advisory - but a scenario that should be taken seriously. With the abundance of outdoor activities, the holiday, and most taking advantage of a day off - lots of opportunities to be impacted by the heat. Awareness followed by appropriate precautions to protect from the heat are a must. The holiday weekend will end more "comfortable" with the passing cold front dropping highs back into the upper 70s/lower 80s with a bit less humidity to boot Sunday. - RAIN CHANCES: timing has been shifting to "later" in the weekend over the past few days with recent GEFS and EPS runs settling in on Sat afternoon/night having the highest chances (likelihood) to get wet. As mentioned in the "overview", the threat for rain could persist into Sun morning, but mostly for southwest/central WI, in the vicinity of the sfc front. While there will be rain to work around, dodge this holiday weekend, those planning on watching the fireworks Friday evening should be pretty happy. Most will be rain free - but can't guarantee that for everyone...quite yet. The sfc boundary that will likely spark storms this evening along with an associated weak MCV a loft could be lingering in a north-south fashion over central WI for early Fri evening. They could be enough to pop isolated convection. A ton of uncertainty and ample "IFs" for this scenario - but given that it's the holiday, it's a scenario that needs to be monitored, even if it's a low probability right now. For Sat/Sat PWs still looking to push north of 2" with warm cloud depths upwards of 4.5 kft. Storms would be heavy rain producers. How widespread. movement and orientation come into play for any potential for flooding. Currently, north-south orientation and even modest eastward movement would work against repeated rounds of storms, higher accumulations. The upper 75% of the GEFS and EPS for QPF are generally under 3/4" for the period. However, the high end outliers push to 1 1/2". With a lot of campers by waterways, awareness for locally heavy rain impacts should be at the fore front. Along with that, plenty of instability to fuel at least a few stronger storms. Little if any deep layer shear concerns, limiting a severe threat. Not to be disregarded out of hand, but the threat for organized severe weather looks low at this time. && .AVIATION /00Z TAFS THROUGH 00Z SATURDAY/... Issued at 641 PM CDT Thu Jul 3 2025 Isolated showers and thunderstorms have developed this afternoon, primarily south of I-90. Convection will slowly move eastward as we head into the overnight hours, with additional showers and storms developing farther north in western Wisconsin after 02z. Highest confidence in storms and accompanying impacts into tonight lies just north of both TAF sites (KLSE & KRST) and as a result have continued PROB30 through the early morning hours. Will be an immediate term forecast concern to keep an eye on as confidence is only moderate. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...Barendse AVIATION...JAR
Hazardous weather outlook, Jul 3, 8:43 PM CDT, 2 hours 21 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 843 PM CDT Thu Jul 3 2025 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-041115- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 843 PM CDT Thu Jul 3 2025 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Tonight Storm chances (30-60%) move northeast tonight into early Friday morning primarily affecting areas along and east of the Mississippi River Valley. Some storms could become strong to marginally severe with damaging winds (60+ mph) and large hail as the main concerns. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Heat indices from 90 to 100 degrees expected 4th of July holiday. Try to limit outdoor activities if possible and have multiple ways to stay cool, especially if outdoors. .SPOTTER INFORMATION STATEMENT... No action needed. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. nofwd
In the hours before
Special weather statement, Jul 3, 5:21 PM CDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service La Crosse WI
521 PM CDT Thu Jul 3 2025
IAZ018-032245-
Floyd IA-
521 PM CDT Thu Jul 3 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN FLOYD COUNTY THROUGH 545
PM CDT...
At 521 PM CDT, Doppler radar was tracking a strong thunderstorm over
Charles City, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Charles City around 525 PM CDT.
Other locations impacted by this storm include Colwell County Park,
Howards Wood Recreational Area, Bunns Woods County Park, County Roads
B 60 And T 64, Colwell, Oakwood, Midway, Floyd Crossing, Carrville,
and Highway 14 And County Road B 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4314 9281 4317 9256 4291 9255 4296 9281
TIME...MOT...LOC 2221Z 268DEG 17KT 4306 9271
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
FalkinhamSpecial weather statement, Jul 3, 5:49 PM CDT, 5 hours 15 minutes before
Special Weather Statement
National Weather Service La Crosse WI
549 PM CDT Thu Jul 3 2025
WIZ061-032315-
Grant WI-
549 PM CDT Thu Jul 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GRANT COUNTY
THROUGH 615 PM CDT...
At 549 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Cassville, or 9 miles southwest of Lancaster,
moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Grant
County, including the following locations... Porters Bridge, Burton,
Big H Campground, Hurricane, Beetown, and Potosi.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4267 9088 4268 9092 4268 9093 4269 9097
4271 9099 4288 9091 4283 9066 4265 9074
TIME...MOT...LOC 2249Z 292DEG 17KT 4277 9087
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
FalkinhamSpecial weather statement, Jul 3, 6:09 PM CDT, 4 hours 55 minutes before
Special Weather Statement
National Weather Service La Crosse WI
609 PM CDT Thu Jul 3 2025
IAZ030-040000-
Clayton IA-
609 PM CDT Thu Jul 3 2025
...STRONG THUNDERSTORMS WILL IMPACT CLAYTON COUNTY THROUGH 700 PM
CDT...
At 609 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie Du Chien to near Garnavillo to
Edgewood. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Guttenberg around 615 PM CDT.
Other locations impacted by these storms include Spook Cave
Campground, Camp C.S. Klaus, Mederville, Giard, Turkey River, Bixby
State Park, Highway 13 And County C 24, Fairview, National, and Pikes
Peak State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4294 9156 4308 9134 4308 9118 4303 9117
4296 9114 4291 9114 4288 9110 4283 9110
4283 9108 4275 9107 4269 9097 4268 9090
4265 9090 4264 9156
TIME...MOT...LOC 2309Z 288DEG 14KT 4308 9115 4285 9116 4266 9137
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
FalkinhamSpecial weather statement, Jul 3, 6:16 PM CDT, 4 hours 48 minutes before
Special Weather Statement
National Weather Service La Crosse WI
616 PM CDT Thu Jul 3 2025
WIZ061-040000-
Grant WI-
616 PM CDT Thu Jul 3 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GRANT COUNTY
THROUGH 700 PM CDT...
At 615 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cassville, or 7 miles east of Guttenberg. This thunderstorm was
nearly stationary.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of southwestern Grant
County, including the following locations... Porters Bridge, Burton,
Big H Campground, North Andover, Nelson Dewey State Park, Beetown,
and North Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4267 9088 4268 9092 4268 9094 4269 9097
4272 9100 4272 9102 4274 9104 4274 9105
4275 9107 4276 9106 4278 9107 4281 9107
4284 9083 4265 9074
TIME...MOT...LOC 2315Z 358DEG 3KT 4277 9096
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
FalkinhamSpecial weather statement, Jul 3, 6:23 PM CDT, 4 hours 41 minutes before
Special Weather Statement
National Weather Service La Crosse WI
623 PM CDT Thu Jul 3 2025
WIZ054-061-040015-
Crawford WI-Grant WI-
623 PM CDT Thu Jul 3 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN GRANT AND
SOUTHWESTERN CRAWFORD COUNTIES THROUGH 715 PM CDT...
At 622 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Prairie Du Chien to 7 miles east of
McGregor to near Guttenberg. Movement was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Strong thunderstorms will be near...
Bloomington around 630 PM CDT.
Other locations impacted by these storms include Limery Ridge,
Bridgeport, Wyalusing State Park, Glen Haven, Jellystone Park Near
Bagley, Patch Grove, Kickapoo Indian Caverns, Millville, Bagley, and
Brodtville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4283 9108 4283 9110 4288 9110 4291 9114
4294 9115 4296 9114 4298 9116 4299 9116
4304 9118 4310 9118 4313 9096 4298 9087
4284 9083 4280 9108
TIME...MOT...LOC 2322Z 268DEG 10KT 4308 9108 4298 9104 4282 9106
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
FalkinhamThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:00 PM CDT | Flash Flood Warning | ARX | Grant | 75 min |
| Jul 3, 10:27 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 32 min |
| Jul 3, 10:35 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson | 40 min |
| Jul 3, 10:56 PM CDT | Severe Thunderstorm Warning | ARX | Clark | 49 min |
| Jul 3, 11:20 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Trempealeau | 40 min |
| Jul 4, 12:35 AM CDT | Special Weather Statement | ARX | Trempealeau | 40 min |
| Jul 4, 12:45 AM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 45 min |
| Jul 4, 1:14 AM CDT | Special Weather Statement | ARX | La Crosse | 31 min |
| Jul 4, 1:46 AM CDT | Special Weather Statement | ARX | La Crosse, Monroe | 29 min |
| Jul 4, 2:11 AM CDT | Special Weather Statement | ARX | Vernon | 34 min |
| Jul 4, 3:01 AM CDT | Heat Advisory | ARX | Clark, Taylor | 17 hr |
| Jul 4, 3:43 AM CDT | Areal Flood Warning | ARX | Jackson | 6 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.